Academic Staff

Teaching Fellow

Dr. Cui Jintao

BSc, PhD

TU829, Yip Kit Chuen Bldg.

2766 4050

Personal Website

  • Ph.D. (Mathematics), Louisiana State University,2010
  • B.S. (Applied Mathematics), Dalian University of Technology, 2004 


Research Interests
  • Numerical Analysis, Computational Mathematics, Finite Element Methods 


Selected Publications
  • Brenner S.C., Cesmelioglu A., Cui J. and Sung L.-y., A nonconforming finite element method for incompressible fuid-structure interaction, Computational Methods in Applied Mathematics, to appear (2018).
  • Liu W. and Cui J., A two-grid block centered finite difference algorithm for slightly compressible Darcy-Forchheimer Model in porous media, Journal of Scientific Computing, to appear (2018).
  • Meng Z., Cui J. and Luo Z., A new rotated nonconforming quadrilateral element, Journal of Scientific Computing, 74(2018), 324-335.
  • Cui J. and Gudi T., Finite element approximation of a free boundary plasma problem, Advances in Computational Mathematics, 43(2017), 517-535.
  • Cui J., Multigrid methods for two-dimensional Maxwell’s equations on graded meshes, Journal of Computational and Applied Mathematics. 255(2014), 231-247.
  • Cui J. and Zhang W., An analysis of HDG methods for the Helmholtz equation, IMA Journal of Numerical Analysis, 34(2014), 279-295.
  • Cockburn B. and Cui J., Divergence-free HDG methods for the vorticity-velocity formulation of the Stokes problem, Journal of Scientific Computing, 52(2012), 256-270.
  • Cockburn B. and Cui J., An analysis of HDG methods for the vorticity velocity-pressure formulation of the Stokes problem in three dimensions, Mathematics of Computation, 81(2012), 1355-1368.
  • Brenner S.C., Cui J., Nan Z. and Sung L.-y., Hodge decomposition for divergence-free vector fields and two-dimensional Maxwell’s equations, Mathematics of Computation, 81(2012), 643-659.
  • Brenner S.C., Cui J., Gudi T. and Sung L.-y., Multigrid algorithms for symmetric discontinuous Galerkin methods on graded meshes, Numerische Mathematik, 119(2011), 21-47
  • Brenner S.C., Cui J., Li F. and Sung L.-y., A nonconforming finite element method for a two-dimensional curl-curl and grad-div problem, Numerische Mathematik, 109(2008), 509–533.

Back to Top